# SDR DALA2023020400873

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK RIB 6 AFT ON RH WING. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER EM 5720-01066-03B AND AIRBUS REPAIR DRAWING R57257026. REPAIR IS APPROVED PER AIRBUS REPAIR DRAWING R57257026 ACCORDING TO FAA AD 2006-22-14, PARAGRAPH (K) GUIDELINES. EM 5720-01066-06B(FORECAST:33-0557 -8-0082) IS TRACKING INSPECTIONS BASED ON SRI 57-21-36 INSPECTION INSTRUCTION. ASPER ER/A 604660-14 PRI REV-0, HAS BEEN COMPLIED WITH ER/A 604660-14 REV-ORIGINAL MATCHES JOB COMPLETE. (2611899)
